The Green's matrix of a periodic boundary value problem for a system of two second order linear differential equations
Differencialʹnye uravneniâ, Tome 4 (1968) no. 6, pp. 1055-1064
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_6_a10,
author = {B. M. Arkhipov},
title = {The {Green's} matrix of a periodic boundary value problem for a system of two second order linear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1055--1064},
year = {1968},
volume = {4},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_6_a10/}
}
TY - JOUR AU - B. M. Arkhipov TI - The Green's matrix of a periodic boundary value problem for a system of two second order linear differential equations JO - Differencialʹnye uravneniâ PY - 1968 SP - 1055 EP - 1064 VL - 4 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1968_4_6_a10/ LA - ru ID - DE_1968_4_6_a10 ER -
B. M. Arkhipov. The Green's matrix of a periodic boundary value problem for a system of two second order linear differential equations. Differencialʹnye uravneniâ, Tome 4 (1968) no. 6, pp. 1055-1064. http://geodesic.mathdoc.fr/item/DE_1968_4_6_a10/